It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-26-2007, 11:09 PM   #1
Junior Member
(female)
 
Join Date: Jul 2007
Location: USA
Posts: 26
Hawaii girl HB User
Side effects of Loestrin 24

I just started taking Loestrin 24FE on Sunday. My question for those of you taking it is when should I start to experience the 'wonderful' side effects (I know everyone is different and not all women will have the same feelings)? Does the nausea/headaches/diarrhea start right away, or does it take a few days/weeks for it to build up?
Just curious as to what, and when, other women have experienced so I can get some sort of a clue as to what to expect.

Thanks

 
Sponsors Lightbulb
   
Old 11-27-2007, 07:30 AM   #2
Newbie
(female)
 
Join Date: Oct 2007
Location: NY, NY, US
Posts: 8
dancer81 HB User
Re: Side effects of Loestrin 24

Hi there. This is my second month on Loestrin 24 Fe and I really haven't had any terrible side effects. I take the pill mid-morning so that I have food in my stomach already, so I haven't experienced any nausea. Some days I get a bit sleepy mid-day, but I can't really say if that's from the pill or not. The only other thing I've noticed is my breasts are a bit sore, one more so than the other, but it's nothing unbearable. Good luck!

 
Sponsors Lightbulb
   
Old 11-27-2007, 07:51 AM   #3
Newbie
(female)
 
Join Date: Nov 2007
Location: Kansas, USA
Posts: 4
brownsa10 HB User
Re: Side effects of Loestrin 24

I was on Loestrin Fe24 for about 4 months before the negative side effects started to take place. Almost immediately though, my breasts got bigger, which I didn't mind too much. However after about 4 months, I was getting very irritated at the slightest things, angry at my son and my fiance for almost no reason at all. I would cry pretty much everyday and that is soo not like me! So we sat down and tried to figure out what had changed in the last six months and all we could come up with was the new birth control. So we did an experiment. I decided to be off birth control totally for a month to see how I felt. Within a few days I started to feel drastically different, so much better. And since then I switched to Low Ogestrel (generic for Lo-Ovral) and haven't had any problems, except this month some weird breast growth that came out of no where. Any way, I hope this helps. Just keep an eye our for things out of the ordinary and good luck!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Someone help please ..chemo side effects sophie56 Cancer: Breast 8 06-12-2010 07:46 PM
loestrin side effects rosalind77 Women's Health 0 01-15-2009 07:16 PM
From Depo injection to the pill side effects HELP!! Bonny22 Birth Control 0 01-06-2008 11:00 AM
6 months of Loestrin 24 FE- side effects just starting? sirkirsten Birth Control 0 07-31-2007 04:29 PM
Loestrin 24 Fe side effects are too much! jfizzy Birth Control 4 06-14-2007 06:04 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:06 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!